# SDR V0XD20230418001

- Difficulty date: February 22, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530633005
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  SUPPORT AT FR 35 Y=479.0 CORRODED BEYOUND LIMITS. CORRECTIVE ACTION : REMOVED AND REPLACED SEAT TRACK SUPPORT I\A/W SRM 51-40-02 SEE AVMAX WORK ORDER 81033 WORK CARD 1101
